MAUDE Adverse Event Report: ATRICURE, INC. CRYOICE CRYOSPHERE CRYO-ABLATION PROBE

ATRICURE, INC. CRYOICE CRYOSPHERE CRYO-ABLATION PROBE
Model Number CRYOS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cryogenic Burn (4539)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the cryos device was returned for evaluation and visually and functionally tested.The complaint could not be confirmed as cryos device met operating specifications.
 
Event or Problem Description
On (b)(6) 2022 that a male patient underwent an off-pump, nuss / cryo-nerve block (cnb) procedure.During the cnb, the physician noticed an area of frostbite on the patient's skin.The impacted skin was excised.Post procedure, patient was doing well.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
CRYOICE CRYOSPHERE CRYO-ABLATION PROBE
Common Device Name
CRYOICE CRYOSPHERE CRYO-ABLATION PROBE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key15331399
Report Number3011706110-2022-00030
Device Sequence Number5340033
Product Code GXH
UDI-Device Identifier30840143902912
UDI-Public(01)30840143902912(17)250101(10)116705
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberCRYOS
Device Catalogue NumberA001009
Device Lot Number116705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale